A1 Journal article (refereed)
Quasiadditivity of Variational Capacity (2014)

Lehrbäck, J., & Shanmugalingam, N. (2014). Quasiadditivity of Variational Capacity. Potential Analysis, 40(3), 247-265. https://doi.org/10.1007/s11118-013-9348-7

JYU authors or editors

Publication details

All authors or editors: Lehrbäck, Juha; Shanmugalingam, Nageswari

Journal or series: Potential Analysis

ISSN: 0926-2601

eISSN: 1572-929X

Publication year: 2014

Volume: 40

Issue number: 3

Pages range: 247-265

Publisher: Springer Netherlands

Place of Publication: Dordrecht

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1007/s11118-013-9348-7

Persistent website address: http://link.springer.com/article/10.1007%2Fs11118-013-9348-7

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/48089

Keywords: metric system; capacity

Free keywords: variational capacity; metric space; Whitney cover; Hardy's inequality

Contributing organizations

Other organizations:

Ministry reporting: Yes

Reporting Year: 2014

JUFO rating: 2

Last updated on 2023-02-05 at 13:05